# SDR DXTA200702024

- Difficulty date: March 15, 2007
- Submitted: March 17, 2007
- Operation: Air carrier
- Aircraft: N706QS
- Make and model: Gulstm 200
- Aircraft serial: 131
- Aircraft time: 726 hours, 482 cycles
- Engine: Pwc PW306A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dcu
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT MAIN LANDING GEAR WOULD NOT COME UP YELLOW INDICATOR THEN RED. CYCLED ONE TIME DID NOT CHANGE.  DCU INOP.  REMOVED DCU AND INSTALLED AN INSPECTED UNIT IAW CH 31-50-00 OF THE G-200 MM  OPS CHECK GOOD.
